Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 11, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 30, 2019, 4:56 PM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma; Clay County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2019, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 30, 2019, 5:20 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
| Apr 30, 2:19 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1242 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
555
WFUS54 KOUN 302156
TOROUN
OKC033-067-137-TXC077-302245-
/O.NEW.KOUN.TO.W.0011.190430T2156Z-190430T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
456 PM CDT Tue Apr 30 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Jefferson County in southern Oklahoma...
Southwestern Stephens County in southern Oklahoma...
Southeastern Cotton County in southwestern Oklahoma...
Northwestern Clay County in northern Texas...
* Until 545 PM CDT.
* At 456 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Petrolia, moving northeast at 25
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Waurika, Comanche, Temple, Hastings, Addington, Waurika Lake,
Corum, Taylor and Charlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3407 9842 3408 9842 3408 9844 3409 9845
3447 9810 3424 9787 3401 9834
TIME...MOT...LOC 2156Z 220DEG 22KT 3409 9832
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB3 follow-up statements
120
WWUS54 KOUN 302205
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
505 PM CDT Tue Apr 30 2019
OKC033-067-137-TXC077-302245-
/O.CON.KOUN.TO.W.0011.000000T0000Z-190430T2245Z/
Jefferson OK-Stephens OK-Cotton OK-Clay TX-
505 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN JEFFERSON...SOUTHWESTERN STEPHENS...SOUTHEASTERN COTTON
AND NORTH CENTRAL CLAY COUNTIES...
At 505 PM CDT, a confirmed tornado was located 7 miles northwest of
Byers, moving northeast at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Comanche, Temple, Hastings, Addington, Waurika Lake, Corum, Taylor
and Charlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3405 9826 3414 9841 3447 9810 3427 9790
TIME...MOT...LOC 2205Z 214DEG 29KT 3416 9827
TORNADO...OBSERVED
HAIL...1.75IN
$$
BRB783
WWUS54 KOUN 302212
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
512 PM CDT Tue Apr 30 2019
TXC077-302222-
/O.CAN.KOUN.TO.W.0011.000000T0000Z-190430T2245Z/
Clay TX-
512 PM CDT Tue Apr 30 2019
...THE TORNADO WARNING FOR NORTH CENTRAL CLAY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3422 9834 3447 9810 3427 9790 3423 9796
3415 9811 3415 9813 3414 9814 3411 9819
3412 9820
TIME...MOT...LOC 2212Z 220DEG 22KT 3419 9824
$$
OKC033-067-137-302245-
/O.CON.KOUN.TO.W.0011.000000T0000Z-190430T2245Z/
Jefferson OK-Stephens OK-Cotton OK-
512 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN JEFFERSON...SOUTHWESTERN STEPHENS AND SOUTHEASTERN
COTTON COUNTIES...
At 512 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Temple, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Comanche, Temple, Hastings, Addington, Corum and Waurika Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3422 9834 3447 9810 3427 9790 3423 9796
3415 9811 3415 9813 3414 9814 3411 9819
3412 9820
TIME...MOT...LOC 2212Z 220DEG 22KT 3419 9824
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRB763
WWUS54 KOUN 302220
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
520 PM CDT Tue Apr 30 2019
OKC033-067-137-302230-
/O.CAN.KOUN.TO.W.0011.000000T0000Z-190430T2245Z/
Jefferson OK-Stephens OK-Cotton OK-
520 PM CDT Tue Apr 30 2019
...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON...SOUTHWESTERN
STEPHENS AND SOUTHEASTERN COTTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
LAT...LON 3422 9834 3447 9810 3427 9790 3423 9796
3415 9811 3415 9813 3414 9814 3411 9819
3412 9820
TIME...MOT...LOC 2218Z 220DEG 22KT 3423 9820
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 2:36 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 30, 2:36 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Norman OK
236 PM CDT Tue Apr 30 2019
.DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.
With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).
General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.
Synoptic pattern remains active into next week, though details
are a bit fuzzy.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 59 69 / 60 30 40 30
Hobart OK 57 81 57 66 / 30 20 30 10
Wichita Falls TX 64 82 62 75 / 50 40 20 30
Gage OK 51 79 49 65 / 20 10 30 10
Ponca City OK 57 75 58 68 / 50 20 60 30
Durant OK 66 79 63 77 / 80 50 60 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ006>008-011>013-
015>020-022>030-033>038.
Flood Watch from 7 PM CDT this evening through Wednesday morning
for OKZ045-050>052.
Flood Watch through Wednesday morning for OKZ031-032-039>043-
046>048.
TX...Flood Watch until 7 PM CDT this evening for TXZ083>085.
Flood Watch from 7 PM CDT this evening through Wednesday morning
for TXZ090.
&&
30/14Hazardous weather outlook, Apr 30, 12:27 PM CDT, 4 hours 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1227 PM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-011730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1227 PM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms today across the eastern half of Oklahoma. A slight risk covers the western half of Oklahoma and western north Texas. Location... The enhanced risk area is generally along and east of a Stillwater to Oklahoma City and Duncan line. The slight risk area is generally west of the enhanced risk to the Oklahoma and Texas state line. Timing... The most likely time for severe storms will be from now through Midnight. Impacts... Hail up to the size of golf balls. Damaging winds of 60 to 70 mph. A few tornadoes possible. Excessive rainfall with flooding possible. Discussion... Scattered to numerous storms are expected to continue through the afternoon moving east through the evening. Large hail and damaging wind gusts will be the main threats. For storms that form along or south of the cold front, there is also a risk for a tornado or two developing. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 30, 3:57 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
357 PM CDT Tue Apr 30 2019
OKZ027-038-039-044-045-302130-
Grady OK-Cotton OK-Stephens OK-Comanche OK-Jefferson OK-
357 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...eastern
Cotton...western Stephens...southeastern Comanche and northwestern
Jefferson Counties Until 430 PM CDT...
AT 355 PM CDT, strong thunderstorms were along a line extending from
9 miles south of Sterling to 6 miles east of Randlett, moving
northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3409 9850 3471 9828 3488 9789 3420 9806
3414 9831 3415 9833 3416 9837 3415 9839
3413 9838 3413 9839 3411 9840
TIME...MOT...LOC 2055Z 241DEG 16KT 3462 9821 3416 9835
BRBLocal storm report, Apr 30, 3:59 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL MUSTANG 35.39N 97.72W
04/30/2019 E1.00 INCH CANADIAN OK BROADCAST MEDIA
&&
JTSpecial weather statement, Apr 30, 4:06 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
406 PM CDT Tue Apr 30 2019
OKZ027-028-040-302130-
Grady OK-Garvin OK-McClain OK-
406 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR eastern Grady...northwestern
Garvin and southwestern McClain Counties Until 430 PM CDT...
AT 405 PM CDT, a strong thunderstorm was located near Lindsay, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3476 9772 3514 9756 3502 9735 3499 9734
3497 9734 3472 9759
TIME...MOT...LOC 2105Z 209DEG 36KT 3485 9763
30Special weather statement, Apr 30, 4:41 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 441 PM CDT Tue Apr 30 2019 TXZ086-089-090-302215- Clay TX-Wichita TX-Archer TX- 441 PM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR west central Clay...southeastern Wichita and northeastern Archer Counties Until 515 PM CDT... AT 440 PM CDT, a strong thunderstorm was located near Scotland, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Storm intensity is increasing and severe weather may develop rapidly. Stay alert and listen for warnings. && LAT...LON 3361 9854 3372 9860 3399 9833 3379 9811 TIME...MOT...LOC 2140Z 227DEG 22KT 3370 9847 BRB
Special weather statement, Apr 30, 4:51 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
451 PM CDT Tue Apr 30 2019
OKZ027-302215-
Grady OK-
451 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady County Until 515
PM CDT...
AT 450 PM CDT, a strong thunderstorm was located near Rush Springs,
moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3480 9809 3483 9809 3511 9789 3501 9768
3470 9792
TIME...MOT...LOC 2150Z 216DEG 35KT 3482 9796
30Local storm report, Apr 30, 4:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM FLASH FLOOD 5 SW EDMOND 35.61N 97.55W
04/30/2019 OKLAHOMA OK PUBLIC
FLOODING REPORTED AT PENNSYLVANIA AND MEMORIAL RD.
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:12 AM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Apr 30, 5:07 AM CDT | Areal Flood Advisory | OUN | Garfield | 113 min |
| Apr 30, 9:13 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 32 min |
| Apr 30, 9:35 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 30, 10:02 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 30, 10:02 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 30, 10:04 AM CDT | Special Weather Statement | OUN | Grady | 26 min |
| Apr 30, 10:07 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Apr 30, 10:12 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Apr 30, 10:27 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| Apr 30, 10:32 AM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| Apr 30, 10:35 AM CDT | Special Weather Statement | OUN | Oklahoma, Payne | 25 min |
| Apr 30, 10:54 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Apr 30, 10:56 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 49 min |
| Apr 30, 10:58 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 67 hr |
| Apr 30, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Apr 30, 10:59 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 48 hr |
| Apr 30, 11:00 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 27 hr |
| Apr 30, 11:16 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 44 min |
| Apr 30, 11:30 AM CDT | Special Weather Statement | OUN | Murray | 30 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 31 min |
| Apr 30, 11:49 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 41 min |
| Apr 30, 11:50 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 40 min |
| Apr 30, 11:58 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 47 min |
| Apr 30, 12:08 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 37 min |
| Apr 30, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 15 min |
| Apr 30, 12:35 PM CDT | Tornado Warning | OUN | Pontotoc | 25 min |
| Apr 30, 12:42 PM CDT | Special Weather Statement | OUN | Dewey | 33 min |
| Apr 30, 12:53 PM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 30, 1:19 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Apr 30, 1:26 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 30, 1:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 30, 2:11 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 49 min |
| Apr 30, 2:23 PM CDT | River Flood Warning | OUN | Atoka | 5 days |
| Apr 30, 2:33 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Apr 30, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 30, 3:06 PM CDT | Special Weather Statement | OUN | Canadian, Grady, McClain | 24 min |
| Apr 30, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| Apr 30, 3:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 42 min |
| Apr 30, 3:35 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| Apr 30, 3:43 PM CDT | Special Weather Statement | OUN | Kay | 32 min |
| Apr 30, 3:47 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Apr 30, 3:57 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 30, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| Apr 30, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 42 min |
| Apr 30, 4:06 PM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Apr 30, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 39 min |
| Apr 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 52 min |
| Apr 30, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 48 min |
| Apr 30, 4:24 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Apr 30, 4:31 PM CDT | Tornado Warning | OUN | Cotton | 29 min |
| Apr 30, 4:32 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| Apr 30, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 42 min |
| Apr 30, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne | 41 min |
| Apr 30, 4:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Apr 30, 5:05 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more | 115 min |
| Apr 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Apr 30, 5:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more | 3 hr |
| Apr 30, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| Apr 30, 5:26 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 2 hr |
| Apr 30, 5:33 PM CDT | Areal Flood Advisory | OUN | Cotton, Tillman | 117 min |
| Apr 30, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 30 min |
| Apr 30, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| Apr 30, 6:01 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 119 min |
| Apr 30, 6:18 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| Apr 30, 6:25 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 30, 6:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 6:50 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 3 hr |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 51 min |
| Apr 30, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 50 min |
| Apr 30, 3:38 PM CDT | Special Weather Statement | OUN | Wichita | 37 min |
| Apr 30, 4:41 PM CDT | Special Weather Statement | OUN | Clay | 34 min |
| Apr 30, 5:10 PM CDT | Special Weather Statement | OUN | Wilbarger | 35 min |
| Apr 30, 5:45 PM CDT | Special Weather Statement | OUN | Knox | 30 min |
| Apr 30, 6:16 PM CDT | Special Weather Statement | OUN | Knox | 29 min |
| Apr 30, 6:44 PM CDT | Special Weather Statement | OUN | Knox | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2019Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.